Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 34, NWS North Platte, NE

September 11, 2019Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 6:58 PM CDT for Holt County, Nebraska. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2019, 6:58 PM CDT (23:58 UTC)
Expired
Sep 12, 2019, 8:25 AM CDT
In force
13 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Holt County, NE

The radar

The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

814 
WGUS53 KLBF 112358
FFWLBF
NEC089-120400-
/O.NEW.KLBF.FF.W.0034.190911T2358Z-190912T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
658 PM CDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 1100 PM CDT.

* At 657 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to one and a half inches of 
  rain have fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Emmet.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

This includes Highway 20 between mile markers 294 and 306.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4248 9866 4226 9871 4230 9894 4250 9891

$$

ET
4 follow-up statements
509 
WGUS73 KLBF 120115
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
815 PM CDT Wed Sep 11 2019

NEC089-120400-
/O.CON.KLBF.FF.W.0034.000000T0000Z-190912T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
815 PM CDT Wed Sep 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL HOLT COUNTY...

At 813 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. One to two inches of rain have fallen. 
Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Emmet.

Additional rainfall amounts of one to two inches are possible in the 
warned area from additional thunderstorms that can move in late 
tonight.

This includes Highway 20 between mile markers 294 and 306.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4248 9866 4226 9871 4230 9894 4250 9891

$$

ET
427 
WGUS53 KLBF 120339
FFWLBF
NEC089-121000-
/O.EXT.KLBF.FF.W.0034.000000T0000Z-190912T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1039 PM CDT Wed Sep 11 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 500 AM CDT Thursday.

* At 1037 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One and a half to three inches 
  of rain have fallen. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Emmet.

Additional rainfall amounts of one to two inches are possible in the 
warned area from additional thunderstorms that will continue through 
the small hours.

This includes Highway 20 between mile markers 294 and 306.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4248 9866 4226 9871 4230 9894 4250 9891

$$

ET
116 
WGUS53 KLBF 120904
FFWLBF
NEC089-121400-
/O.EXT.KLBF.FF.W.0034.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
404 AM CDT Thu Sep 12 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 900 AM CDT.

* At 403 AM CDT, emergency management reported heavy rain across the
  warned area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Emmet.

This includes Highway 20 between mile markers 294 and 306.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4248 9866 4226 9871 4230 9894 4250 9891

$$

Snively
909 
WGUS73 KLBF 121325
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
825 AM CDT Thu Sep 12 2019

NEC089-121331-
/O.CAN.KLBF.FF.W.0034.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
825 AM CDT Thu Sep 12 2019

...THE FLASH FLOOD WARNING FOR CENTRAL HOLT COUNTY IS CANCELLED...

The heavy rain has ended. While the threat for flash flooding has 
ended, flooding will continue, including river flooding and water 
remaining over some county roads. Therefore a Flood Warning has been 
issued for Central Holt County. Please continue to heed any road 
closures.

LAT...LON 4248 9866 4226 9871 4230 9894 4250 9891

$$

Roberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 33 minutes earlier.

Area forecast discussion, Sep 11, 6:25 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday night)
Issued at 337 PM CDT Wed Sep 11 2019

Another round of severe thunderstorms is expected again
this afternoon, which is the main concern in the short term forecast
period. Two main concerns with these thunderstorms will be the
severe thunderstorm threat and excessive rainfall threat.
Convection is expected to develop in two portions. Southwest
Nebraska back into northeastern Colorado look to be the focus for
initial storm development this afternoon around 3 to 4 pm CDT.
Thunderstorms will then increase in coverage heading into late
afternoon and evening.

Current thinking is the thunderstorms that develop across
southwest Nebraska should be mainly supercell thunderstorms with
the main hazards being hail, damaging winds, heavy rain and even
an isolated tornado could be possible. Supercells are expected to
track northeastward becoming more scattered to widespread, then a
second line of thunderstorms will develop along the cold front in
more of a linear setup of thunderstorms and move across the
Sandhills and north central Nebraska, however confidence is low in
thunderstorms developing across southwest Nebraska with the
second area of convection.

The second focus is on the heavy rain potential. As we saw with
storms last night, these storms produced rainfall rates around 1
inch per hour or greater in some locations. Forecaster confidence
is moderate that we will see a similar situation again with
thunderstorms that develop this afternoon and evening. PWAT values
greater than 1 inch with the 12z LBF sounding recording a PWAT of
1.31 inches. There is also the potential for some training of
thunderstorms across the area, mainly across portions of north
central Nebraska as we head into the evening hours. The second
area of convection is also expected to be a heavy rain producer,
which is why a flood watch has been issued for portions of north
central Nebraska. This area received several inches of rainfall
with last nights storms, with the saturated ground from recent
rainfalls, a decision was made to expand the Flood Watch issued
last night farther south.

.LONG TERM...(Friday through Wednesday)
Issued at 337 PM CDT Wed Sep 11 2019

Cooler temperatures on Friday with highs in the upper 60s and
70s. Temperatures will warm this weekend with highs in the 80s.
This is around 5 to 10 degrees above normal. Temperatures will
remain warm through early next week. Next chance of thunderstorms
will come next Wed. along with cooler temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 624 PM CDT Wed Sep 11 2019

For the KLBF terminal: Expect thunderstorms in the vicinity of the
terminal through 06z this evening. The greatest threat is from 00z
to 04z. Visibilities down to 2 miles are possible with the
strongest storms along with wind gusts to 45 KTS and large hail.
Overnight, skies will gradually clear with VFR conds expected
after 08z tonight. For the KVTN terminal: Thunderstorms will
impact the terminal after 01z with visbys down to 3sm and small
hail. The threat for thunderstorms will end after 06z with
overcast skies expected overnight. Ceilings overnight will range
from 3000 to 5000 FT agl before clearing after 15z Thursday
morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for NEZ005>010-
025>027-038-094.

&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
349 PM CDT Wed Sep 11 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-122100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A strong cold front will serve as a focus for strong and severe
thunderstorm development this evening and tonight across western
and north central Nebraska. Storms are expected to first develop
across southwest Nebraska and the panhandle, possibly as early as
3 pm MDT. These discrete storms will pose a risk of large hail,
damaging wind and possibly a tornado or two. By mid evening,
storm coverage is expected to increase, especially across the
panhandle with strong winds and large hail being the primary
threats.  The storms will congeal into a convective system that
will push east across the entire outlook area. Strong wind, hail
and flooding rainfall will be primary threats late this evening
and overnight.

Flooding concerns will increase late this evening and overnight,
especially across north central Nebraska where heavy rainfall was
observed yesterday. A flash flood watch is in effect for portions
of north central Nebraska through Thursday morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across southwest
Nebraska and portions of the Panhandle after 2 pm MDT today.
Spotter activation may be needed elsewhere across western and
north central Nebraska after 4 pm CDT. All spotters are encouraged
to report tornadoes, funnel clouds, hail, strong winds, flooding
rainfall and any damage to the National Weather Service in North
Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Sep 11, 5:56 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
456 PM MDT Wed Sep 11 2019

NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
456 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Ellsworth, or 30 miles southeast of Rushville, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Big Hill, Intersection of Highway 61 and Survey Valley Road, Billys
Lake, Morgan Lake, Wolf Hill and Argo Hill.

This includes Highway 61 between mile markers 180 and 194.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4221 10217 4239 10229 4266 10180 4231 10160
TIME...MOT...LOC 2256Z 245DEG 28KT 4234 10214

Gomez
Special weather statement, Sep 11, 6:08 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
608 PM CDT Wed Sep 11 2019

NEZ059-112345-
Lincoln NE-
608 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
645 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sutherland, or 16 miles west of North Platte, moving north at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sutherland, Hershey, Sutherland Reservoir State Recreation Area,
Coker and O'Fallons.

This includes the following highways...
 Highway 97 between mile markers 9 and 15.
 Interstate 80 in Nebraska between mile markers 154 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4106 10099 4111 10122 4139 10115 4137 10079
TIME...MOT...LOC 2307Z 195DEG 15KT 4116 10108

JWS
Special weather statement, Sep 11, 6:13 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
613 PM CDT Wed Sep 11 2019

NEZ026-027-038-120000-
Loup-Custer-Blaine-
613 PM CDT Wed Sep 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LOUP...
NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES...

At 613 PM CDT, strong thunderstorms were clustered near Victoria
Springs State Recreation Area, or 11 miles north of Broken Bow,
moving north at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Victoria Springs State Recreation Area, Lillian, Milburn, Walworth
and Gates.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4150 9957 4155 9980 4183 9974 4179 9942
TIME...MOT...LOC 2313Z 194DEG 24KT 4157 9968

ET
Local storm report, Sep 11, 6:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 N GATES               41.68N 99.64W
09/11/2019  E2.00 INCH       CUSTER             NE   PUBLIC

            HAIL WAS FLAT IN SHAPE.

&&

CBUTTLER
Special weather statement, Sep 11, 6:27 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
527 PM MDT Wed Sep 11 2019

NEZ022-023-035-120000-
Grant NE-Arthur NE-Garden NE-
527 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR...WESTERN
GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 600 PM MDT...

At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Crescent Lake National Wildlife Refuge, or 26 miles
northwest of Arthur, moving northeast at 35 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ashby, Dominick Lake and Swede Lake.

This includes the following highways...
 Highway 2 between mile markers 135 and 141.
 Highway 61 between mile markers 139 and 149.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and west central Nebraska.

LAT...LON 4162 10214 4178 10228 4208 10191 4179 10163
TIME...MOT...LOC 2327Z 232DEG 31KT 4176 10213

Gomez
Special weather statement, Sep 11, 6:45 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
645 PM CDT Wed Sep 11 2019

NEZ038-120030-
Custer NE-
645 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CUSTER COUNTY UNTIL
730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oconto, or 23 miles southwest of Broken Bow, moving north at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Callaway, Oconto, Lodi and Pressey State Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Nebraska.

LAT...LON 4110 9998 4135 9990 4133 9964 4107 9977
TIME...MOT...LOC 2345Z 197DEG 20KT 4112 9989

ET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:58 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 8:04 PM CDTSpecial Weather StatementLBFKeya Paha41 min
Sep 10, 8:07 PM CDTSpecial Weather StatementLBFSheridan38 min
Sep 10, 8:28 PM CDTAreal Flood AdvisoryLBFBrown, Cherry, Keya Paha3 hr
Sep 10, 8:33 PM CDTSpecial Weather StatementLBFSheridan27 min
Sep 10, 8:41 PM CDTSpecial Weather StatementLBFBoyd49 min
Sep 10, 8:52 PM CDTSpecial Weather StatementLBFCherry38 min
Sep 10, 9:06 PM CDTSpecial Weather StatementLBFGrant39 min
Sep 10, 9:28 PM CDTSpecial Weather StatementLBFBoyd, Brown, Rock47 min
Sep 10, 9:36 PM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock3 hr
Sep 10, 9:45 PM CDTSpecial Weather StatementLBFCherry30 min
Sep 10, 9:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Sep 10, 10:17 PM CDTSpecial Weather StatementLBFBrown, Rock43 min
Sep 10, 10:45 PM CDTSpecial Weather StatementLBFCherry45 min
Sep 10, 10:57 PM CDTSpecial Weather StatementLBFBlaine, Holt, Loup48 min
Sep 10, 10:58 PM CDTFlash Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock11 hr
Sep 10, 11:12 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 11:15 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup30 min
Sep 10, 11:25 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 10, 11:41 PM CDTAreal Flood AdvisoryLBFCherry4 hr
Sep 10, 11:47 PM CDTSpecial Weather StatementLBFArthur, Grant58 min
Sep 11, 12:31 AM CDTAreal Flood AdvisoryLBFBoyd3 hr
Sep 11, 12:32 AM CDTSpecial Weather StatementLBFBlaine, Brown, Rock58 min
Sep 11, 12:45 AM CDTSpecial Weather StatementLBFCherry, Hooker, Thomas60 min
Sep 11, 1:27 AM CDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Sep 11, 1:29 AM CDTSpecial Weather StatementLBFHolt31 min
Sep 11, 1:42 AM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Sep 11, 2:39 AM CDTFlash Flood WarningLBFBrown, Holt, Rock8 hr
Sep 11, 2:45 AM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 3:16 AM CDTSpecial Weather StatementLBFGarfield, Holt, Wheeler44 min
Sep 11, 4:04 AM CDTFlash Flood WarningLBFHolt6 hr
Sep 11, 4:08 AM CDTFlash Flood WatchLBFBlaine, Boyd, Brown, Cherry, Custer, Holt and 4 more27 hr
Sep 11, 4:15 AM CDTAreal Flood AdvisoryLBFCherry6 hr
Sep 11, 8:34 AM CDTDense Fog AdvisoryLBFSheridan2 hr
Sep 11, 9:59 AM CDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock6 hr
Sep 11, 3:56 PM CDTAreal Flood WarningLBFHolt12 hr
Sep 11, 4:46 PM CDTSpecial Weather StatementLBFSheridan44 min
Sep 11, 5:02 PM CDTSevere Thunderstorm WarningLBFSheridan24 min
Sep 11, 5:17 PM CDTSpecial Weather StatementLBFSheridan28 min
Sep 11, 5:22 PM CDTSevere Thunderstorm WarningLBFSheridan38 min
Sep 11, 5:53 PM CDTSpecial Weather StatementLBFPerkins37 min
Sep 11, 5:55 PM CDTSpecial Weather StatementLBFSheridan50 min
Sep 11, 5:56 PM CDTSpecial Weather StatementLBFSheridan49 min
Sep 11, 5:58 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:08 PM CDTSpecial Weather StatementLBFLincoln37 min
Sep 11, 6:13 PM CDTSpecial Weather StatementLBFLoup47 min
Sep 11, 6:20 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup40 min
Sep 11, 6:22 PM CDTSevere Thunderstorm WarningLBFChase38 min
Sep 11, 6:23 PM CDTSevere Thunderstorm WarningLBFCherry37 min
Sep 11, 6:27 PM CDTSpecial Weather StatementLBFGrant33 min
Sep 11, 6:28 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson47 min
Sep 11, 6:36 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant39 min
Sep 11, 6:38 PM CDTTornado WarningLBFCherry41 min
Sep 11, 6:40 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:45 PM CDTSpecial Weather StatementLBFCuster45 min
Sep 11, 6:50 PM CDTSevere Thunderstorm WarningLBFCuster14 min
Sep 11, 6:53 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins52 min
Sep 11, 6:53 PM CDTTornado WarningLBFGrant, Hooker37 min
Sep 11, 6:56 PM CDTSevere Thunderstorm WarningLBFChase, Perkins49 min

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.